Uniqueness of equivariant singular Bott-Chern classes
Annales de l'Institut Fourier, Volume 62 (2012) no. 4, pp. 1437-1482.

In this paper, we shall discuss possible theories of defining equivariant singular Bott-Chern classes and corresponding uniqueness property. By adding a natural axiomatic characterization to the usual ones of equivariant Bott-Chern secondary characteristic classes, we will see that the construction of Bismut’s equivariant Bott-Chern singular currents provides a unique way to define a theory of equivariant singular Bott-Chern classes. This generalizes J. I. Burgos Gil and R. Liţcanu’s discussion to the equivariant case. As a byproduct of this study, we shall prove a concentration formula which can be used to prove an arithmetic concentration theorem in Arakelov geometry.

Dans cet article, nous allons discuter quelques théories possibles des classes de Bott-Chern équivariantes singulières et la propriété d’unicité correspondante. En rajoutant une caractérisation axiomatique naturelle aux théories usuelles des classes caractéristiques secondaires de Bott-Chern équivariantes, nous verrons que la construction des courants de Bott-Chern équivariants singuliers de Bismut offre un moyen unique de définir une théorie des classes de Bott-Chern équivariantes singulières. Ceci généralise la discussion de J. I. Burgos Gil et R. Liţcanu dans le cas équivariant. Comme conséquence de cette étude, nous allons prouver une formule de concentration qui peut être utilisée pour démontrer un théorème de concentration arithmétique en géométrie d’Arakelov.

DOI: 10.5802/aif.2727
Classification: 14G40,  32U40
Keywords: uniqueness, equivariant, singular Bott-Chern classes
Tang, Shun 1

1 Université Paris-Sud Département de Mathématiques Bâtiment 425 91405 Orsay cedex (France)
@article{AIF_2012__62_4_1437_0,
     author = {Tang, Shun},
     title = {Uniqueness of equivariant singular  {Bott-Chern} classes},
     journal = {Annales de l'Institut Fourier},
     pages = {1437--1482},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {62},
     number = {4},
     year = {2012},
     doi = {10.5802/aif.2727},
     mrnumber = {3025748},
     zbl = {1261.14013},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2727/}
}
TY  - JOUR
AU  - Tang, Shun
TI  - Uniqueness of equivariant singular  Bott-Chern classes
JO  - Annales de l'Institut Fourier
PY  - 2012
DA  - 2012///
SP  - 1437
EP  - 1482
VL  - 62
IS  - 4
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2727/
UR  - https://www.ams.org/mathscinet-getitem?mr=3025748
UR  - https://zbmath.org/?q=an%3A1261.14013
UR  - https://doi.org/10.5802/aif.2727
DO  - 10.5802/aif.2727
LA  - en
ID  - AIF_2012__62_4_1437_0
ER  - 
%0 Journal Article
%A Tang, Shun
%T Uniqueness of equivariant singular  Bott-Chern classes
%J Annales de l'Institut Fourier
%D 2012
%P 1437-1482
%V 62
%N 4
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2727
%R 10.5802/aif.2727
%G en
%F AIF_2012__62_4_1437_0
Tang, Shun. Uniqueness of equivariant singular  Bott-Chern classes. Annales de l'Institut Fourier, Volume 62 (2012) no. 4, pp. 1437-1482. doi : 10.5802/aif.2727. https://aif.centre-mersenne.org/articles/10.5802/aif.2727/

[1] Théorie des intersections et théorème de Riemann-Roch, Lecture Notes in Mathematics, Vol. 225, Springer-Verlag, Berlin, 1971 Séminaire de Géométrie Algébrique du Bois-Marie 1966–1967 (SGA 6), Dirigé par P. Berthelot, A. Grothendieck et L. Illusie. Avec la collaboration de D. Ferrand, J. P. Jouanolou, O. Jussila, S. Kleiman, M. Raynaud et J. P. Serre | MR

[2] Bismut, Jean-Michel Equivariant immersions and Quillen metrics, J. Differential Geom., Volume 41 (1995) no. 1, pp. 53-157 | MR | Zbl

[3] Bismut, Jean-Michel; Gillet, Henri; Soulé, Christophe Analytic torsion and holomorphic determinant bundles. I. Bott-Chern forms and analytic torsion, Comm. Math. Phys., Volume 115 (1988) no. 1, pp. 49-78 | DOI | Zbl

[4] Bismut, Jean-Michel; Gillet, Henri; Soulé, Christophe Bott-Chern currents and complex immersions, Duke Math. J., Volume 60 (1990) no. 1, pp. 255-284 | DOI | Zbl

[5] Bismut, Jean-Michel; Gillet, Henri; Soulé, Christophe Complex immersions and Arakelov geometry, The Grothendieck Festschrift, Vol. I (Progr. Math.), Volume 86, Birkhäuser Boston, Boston, MA, 1990, pp. 249-331 | MR | Zbl

[6] Burgos Gil, J. I.; Liţcanu, R. Singular Bott-Chern classes and the arithmetic Grothendieck Riemann Roch theroem for closed immersions, Documenta Math., Volume 15 (2010), pp. 73-176 | MR | Zbl

[7] Eilenberg, S. Homological dimension and local syzygies, Annals of Math., Volume 64 (1956), pp. 328-336 | DOI | MR | Zbl

[8] Gillet, Henri; Soulé, Christophe Arithmetic intersection theory, Inst. Hautes Études Sci. Publ. Math. (1990) no. 72, p. 93-174 (1991) | Numdam | MR | Zbl

[9] Gillet, Henri; Soulé, Christophe An arithmetic Riemann-Roch theorem, Invent. Math., Volume 110 (1992) no. 3, pp. 473-543 | DOI | MR | Zbl

[10] Griffiths, Phillip; Harris, Joseph Principles of algebraic geometry, Wiley Classics Library, John Wiley & Sons Inc., New York, 1994 (Reprint of the 1978 original) | MR | Zbl

[11] Hirzebruch, F. Topological methods in algebraic geometry, Third enlarged edition. New appendix and translation from the second German edition by R. L. E. Schwarzenberger, with an additional section by A. Borel. Die Grundlehren der Mathematischen Wissenschaften, Band 131, Springer-Verlag New York, Inc., New York, 1966 | MR | Zbl

[12] Hörmander, Lars The analysis of linear partial differential operators. I, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 256, Springer-Verlag, Berlin, 1983 (Distribution theory and Fourier analysis) | MR | Zbl

[13] Köck, Bernhard The Grothendieck-Riemann-Roch theorem for group scheme actions, Ann. Sci. École Norm. Sup. (4), Volume 31 (1998) no. 3, pp. 415-458 | Numdam | MR | Zbl

[14] Köhler, Kai; Roessler, Damian A fixed point formula of Lefschetz type in Arakelov geometry. I. Statement and proof, Invent. Math., Volume 145 (2001) no. 2, pp. 333-396 | DOI | MR | Zbl

[15] Lelong, Pierre Intégration sur un ensemble analytique complexe, Bull. Soc. Math. France, Volume 85 (1957), pp. 239-262 | Numdam | MR | Zbl

[16] de Rham, Georges Variétés différentiables. Formes, courants, formes harmoniques, Hermann, Paris, 1966 | Zbl

[17] Thomason, R. W. Une formule de Lefschetz en K-théorie équivariante algébrique, Duke Math. J., Volume 68 (1992) no. 3, pp. 447-462 | DOI | MR | Zbl

Cited by Sources: